# SDR DALA12003710865

- Difficulty date: July 17, 2012
- Submitted: July 19, 2012
- Operation: Air carrier
- Aircraft: N774NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47776
- Aircraft time: 77,405 hours, 74,000 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CHECK, MAINTENANCE FOUND THE RIGHT OVERWING EMERGENCY ESCAPE LIGHT TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY POWER SUPPLY AND THE LIGHTS RETURNED TO AN OPERATIONAL CONDITION.
